MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® PRIMARY FEMORAL SIZE 3 LEFT NONPOROUS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® PRIMARY FEMORAL SIZE 3 LEFT NONPOROUS; KNEE COMPONENT
Model Number KFTCNP3L
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to malalignment and stiffness.Revision njr number: (b)(4); side: l ; primary asa: p2 - mild disease not incapacitating.

Brand Name
ADVANCE® PRIMARY FEMORAL SIZE 3 LEFT NONPOROUS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10206980
Report Number3010536692-2020-00454
Device Sequence Number936104
Product Code JWH
UDI-Device IdentifierM684KFTCNP3L1
UDI-PublicM684KFTCNP3L1
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K972626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKFTCNP3L
Device Catalogue NumberKFTCNP3L
Device Lot Number1686272
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;